MathSciNet Relay Station
MathSciNet bibliographic data
MR417172 (54 #5230) 14B15 (13C15 14M99)
Hochster, Melvin; Roberts, Joel L. The purity of the Frobenius and local cohomology. Advances in Math. 21 (1976), no. 2, 117–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement